`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Behavior of radially symmetric solutions for a free boundary problem related to cell motility

Pages: 989 - 997, Volume 8, Issue 5, October 2015      doi:10.3934/dcdss.2015.8.989

 
       Abstract        References        Full Text (320.2K)       Related Articles       

Harunori Monobe - Meiji Institute of Mathematical Sciences, Meiji University, 4-21-1 Nakano, Nakano-ku, Tokyo, 164-8525, Japan (email)

Abstract: We consider a free boundary problem related to cell motility. In the previous work, the author [5] replaced the boundary condition, in the original problem, with a simple boundary condition and studied the behavior of radially symmetric solutions for the modified problem. In this paper, we consider the original mathematical model and show that the behavior of solutions for the model is similar to the one of solutions for the modified model under the certain condition.

Keywords:  Free boundary problems, cell crawling.
Mathematics Subject Classification:  Primary: 35R35; Secondary: 92C17.

Received: December 2013;      Revised: June 2014;      Available Online: July 2015.

 References